# SDR AU960125

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: P20066C
- Condition: Contam-Metal
- Location: Rt Eng Oil Sys
- Component: Garrtt, TPE3316252M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL SYSTEM METAL CONTAMINATION
